Myocardial Infarction after Rituximab Treatment for Rheumatoid Arthritis: Is there a Link?
Rituximab is an anti-CD20 monoclonal antibody often used in the treatment of rheumatoid arthritis (RA). Infusion reactions sometimes develop following rituximab administration. Delayed complications are rare. Acute coronary syndromes are listed as sideeffects of rituximab therapy. We report two cases of acute myocardial infarction following rituximab therapy for RA and review the literature regarding cardiac events in patients treated with rituximab. We would like to raise awareness of this possible complication in patients treated with rituximab.
Keywords: Rituximab; cardiovascular disease; myocardial infarction; rheumatoid arthritis
Document Type: Research Article
Publication date: February 1, 2014
More about this publication?
- Current Pharmaceutical Design publishes timely in-depth reviews covering all aspects of current research in rational drug design. Each issue is devoted to a single major therapeutic area. A Guest Editor who is an acknowledged authority in a therapeutic field has solicits for each issue comprehensive and timely reviews from leading researchers in the pharmaceutical industry and academia.
Each thematic issue of Current Pharmaceutical Design covers all subject areas of major importance to modern drug design, including: medicinal chemistry, pharmacology, drug targets and disease mechanism.
- Editorial Board
- Information for Authors
- Subscribe to this Title
- Ingenta Connect is not responsible for the content or availability of external websites
- Access Key
- Free content
- Partial Free content
- New content
- Open access content
- Partial Open access content
- Subscribed content
- Partial Subscribed content
- Free trial content